# SDR DALA13068361402

- Difficulty date: December 6, 2013
- Submitted: December 11, 2013
- Operation: Air carrier
- Aircraft: N1402A
- Make and model: Boeing 767332
- Aircraft serial: 25989
- Aircraft time: 67,668 hours, 26,094 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE PATH LIGHT AT MID LAV AREA UNDER F/A SEAT INOPERATIVE.  MAINTENANCE REPLACED EMERGENCY EXIT LIGHT ASSY.   CHECKED NORMAL.
